# SDR SWAA2012111509441

- Difficulty date: October 17, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 44,022 hours, 25,558 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER, LEADING EDGE, SLIDING SEAL CRACKED.  REMOVED AND REPLACED SLIDING SEAL AT LEFT HORIZONTAL STABILIZER, LOWER, LEADING EDGE IAW AMM 53-31-31-400-801.
